Spontaneous colonic hematoma: Endoscopic appearance

Spontaneous colonic hematoma: Endoscopic appearance

Author Dos Santos, Marcus Martins Autor UNIFESP Google Scholar
Rodrigues, Rodrigo Autor UNIFESP Google Scholar
Tafarel, Jean Autor UNIFESP Google Scholar
Nakao, Frank Autor UNIFESP Google Scholar
Ferrari, Angelo Paulo Autor UNIFESP Google Scholar
Libera, Ermelindo Autor UNIFESP Google Scholar
Institution Universidade Federal de São Paulo (UNIFESP)
Abstract Intramural colonic hematoma is a rare complication of anticoagulation therapy. We report a patient under therapy with acetylsalicylic acid, low-molecular-weight heparin and clopidogrel for unstable angina, who presented with massive lower gastrointestinal bleeding secondary to spontaneous intramural colonic hematoma, with unremarkable coagulation tests. Diagnosis was promptly made by colonoscopy, and the patient was successfully managed with a conservative approach, with complete resolution of symptoms after 7 days. This is the first report of spontaneous intramural colonic hematoma presumed to be related to acetylsalicylic acid, enoxaparin and clopidogrel.
Keywords anticoagulation
colon
colonoscopy
hematoma
spontaneous
Language English
Date 2007-04-01
Published in Digestive Endoscopy. Oxford: Blackwell Publishing, v. 19, n. 2, p. 97-99, 2007.
ISSN 0915-5635 (Sherpa/Romeo, impact factor)
Publisher Blackwell Publishing
Extent 97-99
Origin http://dx.doi.org/10.1111/j.1443-1661.2007.00689.x
Access rights Closed access
Type Article
Web of Science ID WOS:000254344700009
URI http://repositorio.unifesp.br/handle/11600/29644

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account